# SDR 2025FA0000365

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N103NJ
- Make and model: Bell 206B-3
- Aircraft serial: 361
- Aircraft time: 379 hours
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORRODED HARDWARE ON CARGO HOOK ATTACHMENT. INSTALLED 4EA NEW BOLTS P/N AN4-10A AND NEW 4EA NEW WASHERS P/N 140-009C16S48.
